# SDR SWAA2018082924671

- Difficulty date: July 24, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77118
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 663+2, LBL 34.  REPAIRED WEB IAW ER AND EA.
